# SDR CKSA98081

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, BS 1920 LBL 23 FLOOR SUPPORT CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS IAW B747 SRM 53-10-1.  CUT OUT DAMAGED SECTION OF FLOOR SUPPORT IAW B747 SRM 51-40-4 FIG 2.  INSTALLED FLOOR SUPPORT AND SPLICES IAW B747 SRM 51-40-4.  CORROSION TASK CARD NUMBER C53-110-01 PART 3 OF 5.  NON-ROUTINE TASK CARD NUMBER 14760.
